# SDR FDEA200906091974

- Difficulty date: June 9, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N6061147
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL LBL 8.0, MLG DOOR SEAL RETAINER SUPPORT AT STA 1064 CORRODED.   CORROSION ON DOOR SEAL RETAINER SUPPORT FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS. SUPPORT REMOVED AND REPLACED IAW AMM 20-11-00 REV.04.  REPAIR IS CLASSIFIED AS MINOR PERG GMM 6-2-100 CRITERIA.
